RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2013, Volume 18, Issue 3, Pages 11–26 (Mi fpm1513)  

This article is cited in 1 scientific paper (total in 1 paper)

Codimension growth of algebras with adjoint unit

O. E. Bezushchaka, A. A. Beljaevb, M. V. Zaicevc

a National Taras Shevchenko University of Kyiv, Ukraine
b Russian State University of Trade and Economics, Moscow, Russia
c Lomonosov Moscow State University, Moscow, Russia

Abstract: In this paper, numerical characteristics of identities of finite-dimensional nonassociative algebras are studied. Main attention is paid to the question of the change of the PI-exponent after adjoining an external unital element. We construct an example of a four-dimensional simple algebra such that its PI-exponent increases by one after adjoining an external unity.

Full text: PDF file (181 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2015, 206:5, 462–473

Bibliographic databases:

UDC: 512.554

Citation: O. E. Bezushchak, A. A. Beljaev, M. V. Zaicev, “Codimension growth of algebras with adjoint unit”, Fundam. Prikl. Mat., 18:3 (2013), 11–26; J. Math. Sci., 206:5 (2015), 462–473

Citation in format AMSBIB
\Bibitem{BezBelZai13}
\by O.~E.~Bezushchak, A.~A.~Beljaev, M.~V.~Zaicev
\paper Codimension growth of algebras with adjoint unit
\jour Fundam. Prikl. Mat.
\yr 2013
\vol 18
\issue 3
\pages 11--26
\mathnet{http://mi.mathnet.ru/fpm1513}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3431799}
\transl
\jour J. Math. Sci.
\yr 2015
\vol 206
\issue 5
\pages 462--473
\crossref{https://doi.org/10.1007/s10958-015-2325-5}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84953260043}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1513
  • http://mi.mathnet.ru/eng/fpm/v18/i3/p11

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Zaicev, D. Repovš, “Exponential growth of codimensions of identities of algebras with unity”, Sb. Math., 206:10 (2015), 1440–1462  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Фундаментальная и прикладная математика
    Number of views:
    This page:201
    Full text:58
    References:34
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020